# SDR AALA201509149007

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 54,456 hours, 22,847 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 92202
- Condition: Leaking
- Location: Apu
- Part time: 60,677 hours, 26,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY & MUSTY CABIN SMELL DURING TAXI-IN, AFTER TURNING ON APU BLEED WITH SINGLE ENG TAXI.  FOUND THE TURBINE CAVITY VENT SEALS LEAKING & REPLACED IAW AMM 49-91-53.  ALSO THE APU OIL COOLER WAS FOUND TO BE LEAKING & WAS REPLACED IAW AMM 49-91-44.  PLEASE SEE AALA201509149004 FOR ADDITIONAL PART INFORMATION.
